# SDR CA110909008

- Difficulty date: September 3, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Gulstm 690
- Aircraft time: 6,627 hours
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: X70279
- Condition: Faulty
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) TOPIC - COMMANDER "BLOWER"  3 SEPTEMBER 2011, DETAILED DESCRIPTION OF THE NEAR MISS SEPT 2, DURING TAXI FOR DISPATCH TO A FIRE, A STRONG "BURN" SMELL WAS DETECTED.  AN IMMEDIATE DECISION WAS MADE TO RETURN TO THE TANKER BASE. SUBSEQUENT ANALYSIS BY MX CREW REVEALED ELECTRCAL DAMAGE TO THE BLOWER ASSY.  DEFECT ENTERED INTO LOG BOOK.  STRONG ELECTRICAL SMELL IN CABIN.  SUSPECT "BLOWER" MALFUNCTION.  FAILED GROUND BLOWER FOUND AT FAULT.  GROUND BLOWER REPLACED IAW MM, SEC 9-6.  GROUND CHECKED SERVICEABLE.  ITEM NR 1, PN ON 2103601-2, SN ON 0448, PN OFF X702-79,SN OFF.
